# SDR GLBA2012112700118

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,738 hours, 45,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GLARE SHIELD EMERGENCY LIGHTS FAIL TO ILLUMINATE ON CAPTAIN`S SIDE.  MAINTENANCE REPLACED THE SWITCH, OPS CHECKED GOOD.
